# SDR AMTA200400103

- Difficulty date: January 31, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N515AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27598
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 710128
- Part serial: 088561
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE 'L ENGINE FIRE LP 1' APPEARED.  REPLACED NR 1 LOOP NR 3 DETECTOR REF MM 26-11-01-4, SYSTEM OPS CHECK GOOD.  (M)
